# SDR AALA202108062669

- Difficulty date: July 25, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 60,095 hours, 24,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C1682012
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1R DOOR SLIDE FWD GIRT BAR RETAINER CLIP IS LOOSE. REPLACED RETAINER CLIP WITH NEW IAW WORKCARD 08C20025031, OPS CHECK GOOD.
